آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,697
تعداد مشاهده مقاله7,961,967
تعداد دریافت فایل اصل مقاله5,345,990
Kumar, Pankaj, Bhatia, Satvinder Singh, Kumar, Vijay. (1392). On Lacunary Statistical Limit and Cluster Points of Sequences of Fuzzy Numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 10(6), 53-62. doi: 10.22111/ijfs.2013.1315
Pankaj Kumar; Satvinder Singh Bhatia; Vijay Kumar. "On Lacunary Statistical Limit and Cluster Points of Sequences of Fuzzy Numbers". نشریه علمی دانشگاه سیستان و بلوچستان, 10, 6, 1392, 53-62. doi: 10.22111/ijfs.2013.1315
Kumar, Pankaj, Bhatia, Satvinder Singh, Kumar, Vijay. (1392). 'On Lacunary Statistical Limit and Cluster Points of Sequences of Fuzzy Numbers', نشریه علمی دانشگاه سیستان و بلوچستان, 10(6), pp. 53-62. doi: 10.22111/ijfs.2013.1315
Kumar, Pankaj, Bhatia, Satvinder Singh, Kumar, Vijay. On Lacunary Statistical Limit and Cluster Points of Sequences of Fuzzy Numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 1392; 10(6): 53-62. doi: 10.22111/ijfs.2013.1315


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.